# SDR C77A20150611014

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0961
- Condition: Damaged
- Location: L2 Door
- Part time: 20,891 hours, 5,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVACUATION SLIDE LOWER PIN THREAD CUT.  R & R L2 DOOR EMER SLIDE IAW AMM 25-65-01 ON WO 114471998B2.
